MathSciNet Relay Station
MathSciNet bibliographic data
MR468216 (57 #8054) 65M25
Mock, Michael S.; Lax, Peter D. The computation of discontinuous solutions of linear hyperbolic equations. Comm. Pure Appl. Math. 31 (1978), no. 4, 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement